# SDR HALA2010101200463

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 28,903 hours, 5,536 cycles
- Engine: Pwa PW4060
- System (JASC): 3497 · Navigation System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  WEATHER RADAR "WXR FAIL" WITH MODE SWITCH SELECTED RT SIDE.  RESET RT WX RADAR C/B.  OPS CHECK OK IAW MM 34-43-00.
